# SDR 01FDEA00589

- Difficulty date: July 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 31,119 hours, 7,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NR 3 SEAT TRACK BS 1059 MAIN CARGO COMPT.  *S/D*  REMOVED AND REPLACED PER SRM 53-70-00 FIG 1 VOL 1.
